# SDR SIMA202004232001

- Difficulty date: April 22, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 36,175 hours, 31,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH EXTERIOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED AFT LH EXTERIOR EMERGENCY LIGHT IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED
